Mathematische Zeitschrift

, Volume 173, Issue 3, pp 217–221

On the characterization of primitive ideals in enveloping algebras

  • Ronald S. Irving
  • Lance W. Small
Article

DOI: 10.1007/BF01159659

Cite this article as:
Irving, R.S. & Small, L.W. Math Z (1980) 173: 217. doi:10.1007/BF01159659

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Ronald S. Irving
    • 1
  • Lance W. Small
    • 2
  1. 1.Department of MathematicsUniversity of ChicagoChicagoU.S.A.
  2. 2.Department of MathematicsUniversity of CaliforniaLa JollaU.S.A.